# SDR AALA202406100962

- Difficulty date: June 8, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N895NN
- Make and model: Boeing 737823
- Aircraft serial: 31149
- Aircraft time: 35,081 hours, 15,058 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: UNKNOWN
- Condition: Damaged
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR "SWELLS" IN FLIGHT AND BECOMES HARD TO OPEN. REMOVED AND REPLACED FORWARD LAVATORY DOOR HINGE, OPERTIONAL CHECK GOOD. PER AMM 25-40-11.
